# SDR DALA2019111806747

- Difficulty date: November 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 83,997 hours, 37,895 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 5961487) FLIGHT DECK TEMPERATURE FLUCTUTED BETWEEN FULL HOT AND FULL COLD WITH ASSOCIATED BURNING ODOR WHEN HOT. TURNING OFF FLIGHT DECK AUTO CONTROL AND RUNNING L PACK IN STBY W MODE WAS ONLY WAY TO MAINTAIN ADEQUATE TEMPERATURE. CORRECTIVE ACTION: R/R FLIGHT DECK TRIM VALVE PER B757 AMM 21-62. R/R CABIN ZONE TEMP CONTROLLER PER B757 AMM 21-62. TRIM VALVE STILL OSCILLATES. R/R COCKPIT TEMP CONTROL SENSOR AND TEMP BULB PER B757 AMM 21-61. CLOSED ALL ACCESS PANELS IN FWD CARGO COMP.
